# SDR USAA2013020800012

- Difficulty date: January 21, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 41,262 hours, 14,967 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: D53472167208
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - ELONGATED HOLES ON SUPPORT CROSS BEAM AT FR67, Y1162.  REPLACED SUPPORT CROSS BEAM AT FR67, Y1162 IAW A321 SRM 51-7-11 & AIRBUS DRAWING D53474250.
